PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996-1997 | 65 | 2 | 105-118
Tytuł artykułu

Fat bundles and formality

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove the formality property of total spaces of fat bundles over compact homogeneous spaces. Some rational homotopy obstructions to fatness are obtained.
Słowa kluczowe
Rocznik
Tom
65
Numer
2
Strony
105-118
Opis fizyczny
Daty
wydano
1997
otrzymano
1994-04-26
poprawiono
1995-05-02
poprawiono
1996-07-08
Twórcy
  • Institute of Mathematics, University of Szczecin, Wielkopolska 15, 70-451 Szczecin, Poland
  • Institute of Mathematics, University of Szczecin, Wielkopolska 15, 70-451 Szczecin, Poland
Bibliografia
  • [1] C. Allday and V. Puppe, Cohomology Theory of Transformation Groups, Cambridge Univ. Press, 1993.
  • [2] L. Bérard-Bergery, Sur certaines fibrations d'espaces homogènes riemanniennes, Compositio Math. 30 (1975), 43-61.
  • [3] P. Deligne, P. Griffiths, J. Morgan and D. Sullivan, Real homotopy theory of Kähler manifolds, Invent. Math. 29 (1975), 245-274.
  • [4] A. Dumańska-Małyszko, Z. Stępień and A. Tralle, Generalized symmetric spaces and minimal models, Ann. Polon. Math. 64 (1996), 17-35.
  • [5] V. Greub, S. Halperin and R. Vanstone, Connections, Curvature and Cohomology, Academic Press, New York, 1976.
  • [6] S. Halperin, Lectures on Minimal Models, Hermann, Paris, 1982.
  • [7] S. Kobayashi and K. Nomizu, Foundations of Differential Geometry, Vol. 2, Interscience Publ., New York, 1969.
  • [8] D. Lehmann, Théorie homotopique des formes différentielles (d'après D. Sullivan), Astérisque 45 (1977).
  • [9] G. Lupton and J. Oprea, Symplectic manifolds and formality, J. Pure Appl. Algebra 91 (1994), 193-207.
  • [10] R. Narasimhan and S. Ramanan, Existence of universal connections, Amer. J. Math. 83 (1961), 536-572.
  • [11] J.-C. Thomas, Rational homotopy of Serre fibrations, Ann. Inst. Fourier (Grenoble) 31 (3) (1981), 71-90.
  • [12] I. Vaisman, Symplectic Geometry and Secondary Characteristic Classes, Birkhäuser, Basel, 1988.
  • [13] M. Vigué-Poirrier and D. Sullivan, Cohomology theory of the closed geodesic problem, J. Differential Geom. 11 (1976), 633-644.
  • [14] A. Weinstein, Fat bundles and symplectic manifolds, Adv. in Math. 37 (1980), 239-250.
  • [15] P. B. Zwart and W. M. Boothby, On compact, homogeneous symplectic manifolds, Ann. Inst. Fourier (Grenoble) 30 (1) (1980), 129-157.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv65z2p105bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.